Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Simple asymptotics for the temporal spectrum of an Orr-Sommerfeld problem
Autore:
Ng, BS; Reid, WH;
Indirizzi:
Indiana Univ Purdue Univ, Dept Math Sci, Indianapolis, IN 46202 USA Indiana Univ Purdue Univ Indianapolis IN USA 46202 anapolis, IN 46202 USA
Titolo Testata:
APPLIED MATHEMATICS LETTERS
fascicolo: 3, volume: 13, anno: 2000,
pagine: 51 - 55
SICI:
0893-9659(200004)13:3<51:SAFTTS>2.0.ZU;2-I
Fonte:
ISI
Lingua:
ENG
Keywords:
hydrodynamic stability; eigenvalue relation; asymptotic analysis; spectrum;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
4
Recensione:
Indirizzi per estratti:
Indirizzo: Ng, BS Indiana Univ Purdue Univ, Dept Math Sci, Indianapolis, IN 46202 USAIndiana Univ Purdue Univ Indianapolis IN USA 46202 s, IN 46202 USA
Citazione:
B.S. Ng e W.H. Reid, "Simple asymptotics for the temporal spectrum of an Orr-Sommerfeld problem", APPL MATH L, 13(3), 2000, pp. 51-55

Abstract

We analyse asymptotic approximations to the eigenvalue relation for the even modes of plane Poiseuille how for large but finite values of the Reynolds number. By using outer approximations which are valid in the complete sense, we obtain a result which is remarkably simple and for which the relative error is of order R-1/2. (C) 2000 Elsevier Science Ltd. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/09/20 alle ore 22:53:26